RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zakharov, D D

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:97
Abstract pages:345
Full texts:77
References:42
E-mail:

http://www.mathnet.ru/eng/person62484
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. D. D. Zakharov, “The Dirichlet–Neumann conditions and orthogonality of three-dimensional natural waves in layered solids”, Zh. Vychisl. Mat. Mat. Fiz., 50:9 (2010),  1598–1612  mathnet  mathscinet; Comput. Math. Math. Phys., 50:9 (2010), 1522–1535  isi  scopus
1994
2. D. D. Zakharov, “Two-dimensional dynamic equations of a thin asymmetrically layered elastic plate with anisotropy of general form”, Dokl. Akad. Nauk, 336:1 (1994),  50–53  mathnet  mathscinet  zmath; Dokl. Math., 39:5 (1994), 378–380

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021